Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Davis, R.A., Klüppelberg, C., and Steinkohl, C. 
Titel:
Statistical inference for max-stable processes in space and time 
Abstract:
Max-stable processes have proved to be useful for the statistical modelling of spatial extremes. Several families of max-stable random fields have been proposed in the literature. One such representation is based on a limit of normalized and rescaled pointwise maxima of stationary Gaussian processes that was first introduced by Kabluchko and co-workers. This paper deals with statistical inference for max-stable space–time processes that are defined in an analogous fashion. We describe pairwise l...    »
 
Stichworte:
Asymptotic normality; Max-stable space–time process; Pairwise likelihood estimation; Strong consistency 
Zeitschriftentitel:
Journal of the Royal Statistical Society, Series B 
Jahr:
2013 
Band / Volume:
75 
Heft / Issue:
Seitenangaben Beitrag:
791-819 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text